MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CH; ATELLICA CH CARBON DIOXIDE, CONCENTRATED (CO2_C)

SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CH; ATELLICA CH CARBON DIOXIDE, CONCENTRATED (CO2_C)
Model Number N/A
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/13/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A united states (us) customer contacted a siemens customer care center (ccc) and reported the falsely elevated carbon dioxide, concentrated (co2_c) results were obtained on multiple patient samples on an atellica ch 930 analyzer.Quality control (qc) and calibration were acceptable prior to the erroneous results.The customer loaded a new reagent lot and recalibrated the method.Siemens is evaluating the event.
 
Event or Problem Description
The customer reported that falsely elevated carbon dioxide, concentrated (co2_c) results were obtained on multiple patient samples on an atellica ch 930 analyzer.The erroneous results were reported to the physician(s), who did not question the results.The samples were reprocessed on the original analyzer.The reprocessed results were considered correct and reported to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the falsely elevated co2_c results.
 
Additional Manufacturer Narrative
Siemens filed the initial mdr 2432235-2026-00071 on 09-mar-2026.Additional information (28-apr-2026): siemens reviewed the information provided by the customer, and the available instrument data files.Siemens' review of the instrument data indicated that there was a gap in testing from the time the original sample was tested until the time the repeat testing was performed.The gap between original testing and repeat testing ranged from between 3 to 8 hours.During this time, it is unknown as to how the sample was stored.Co2_c is susceptible to environmental conditions within the lab.Co2_c calibration data indicated poor co2_c calibrator response recovery during the time the discordant co2_c results had occurred.Co2_c is very sensitive to water quality, and the quality of the water can be gauged using co2_c calibration data response values.Siemens confirmed that the current water resistivity was = 10 mo-cm.Siemens' review of the co2_c qc recovery indicated a possible qc stability issue causing the customer to prematurely calibrate the co2_c method.Siemens evaluated the event and determined that the cause of the behavior is inconclusive due to a number of variables that cannot be ruled out as contributing factors (length of time elapsed between testing of original sample and repeat sample, water quality issues).A product problem was not identified.The customer is operational.The device is performing within specifications.No further evaluation is required.Section h6 has been updated to reflect the siemens investigation.

Brand Name
ATELLICA CH
Common Device Name
ATELLICA CH CARBON DIOXIDE, CONCENTRATED (CO2_C)
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict avenue
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive, po box 6101
registration # 2517506
newark DE 19714 6101
Manufacturer Contact
varsha joshi
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
870577433
MDR Report Key24542916
Report Number2432235-2026-00071
Device Sequence Number15751558
Product Code KHS
UDI-Device Identifier00630414595900
UDI-Public(01)00630414595900(10)150174(17)260411
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K100289
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/14/2026
Device Model NumberN/A
Device Catalogue Number11097521
Device Lot Number150174
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2026
Supplement Date Received by Manufacturer04/28/2026
Initial Report FDA Received Date03/09/2026
Supplement Report FDA Received Date05/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/14/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown